# SDR CA110208020

- Difficulty date: January 31, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 1,379 hours
- Engine: Allsn 250C47B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN SWITCHED TO THE ARM POSITION, ELT IS ACTIVATED.  SENT TO REPAIR FACILITY.
